# SDR DXTA200702518

- Difficulty date: October 2, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 9,689 hours, 7,912 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE LT BRAKE GOES SOFT INTERMITTENTLY. WHEN PEDAL PRESSURE RELEASED AND BRAKE REAPPLIED OPERATION IS NORMAL.  PERFORMED ANTI-SKID BRAKE BLEED PROCEDURE IAW 560 MM 32-42-00. SYSTEM CHECK NORMAL AT THIS TIME.
